Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 2, NWS Fort Worth, TX

March 18, 2008Dallas County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 18, 2008, 11:15 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2008, 11:15 AM CDT (16:15 UTC)
Expired
Mar 18, 2008, 2:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 42 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 1:00 PM CDTFLASH FLOODDallas, TXCITY OF DALLAS WEB SYSTEM REPORTS NUMEROUS STREETS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 915 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
915 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
2.1
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 181619
FFWFWD
TXC113-439-181915-
/O.NEW.KFWD.FF.W.0002.080318T1615Z-080318T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS
  EASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 215 PM CDT

* AT 1115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
  SOUTHWEST OF DESOTO TO 34 MILES SOUTH OF RENDON...MOVING 
  NORTHEAST AT 35 MPH. THESE THUNDERSTORMS WILL ENTER DALLAS AND 
  EASTERN TARRANT COUNTIES THROUGH EARLY AFTERNOON. RADAR INDICATES 
  THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2
  INCHES WILL BE POSSIBLE THROUGH 215 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...DALWORTHINGTON GARDENS...PANTEGO...ARLINGTON...GRAND 
  PRAIRIE...RICHLAND HILLS...  DUNCANVILLE...NORTH RICHLAND 
  HILLS...HURST...BEDFORD...COCKRELL   HILL...KELLER...EULESS 
  ...COLLEYVILLE...SOUTHLAKE...IRVING...GRAPEVINE...DALLAS... 
  LANCASTER...COPPELL...FARMERS BRANCH...CARROLLTON...GARLAND 
  ...RICHARDSON...HUTCHINS...SACHSE...WILMER...ROWLETT...AND 
  MESQUITE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3299 9723 3299 9652 3259 9656 3257 9728
TIME...MOT...LOC 1615Z 213DEG 34KT 3252 9692 3211 9706

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 11:09 AM CDT, 6 minutes earlier.

Area forecast discussion, Mar 18, 11:09 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 AM CDT TUE MAR 18 2008

.UPDATE...
UPDATED TO INCLUDE TORNADO WATCH 131 FOR THE SOUTHEASTERN
COUNTIES. THIS MEAN ALL OF NORTH TEXAS EAST OF A LINE FROM
SHERMAN TO WAXAHACHIE TO LAMPASAS IS NOW UNDER A TORNADO WATCH.
THIS IS CONSIDERED A PARTICULARLY DANGEROUS SITUATION WITH 0-1 KM
SHEAR VALUES OF AT LEAST 30 KNOTS. TORNADO PARAMETERS SUCH AS THE
EHI AND VGP ARE EXTREMELY HIGH AS WELL. SH/13

&&

.PREV DISCUSSION... /ISSUED 1025 AM CDT TUE MAR 18 2008/

UPDATE...
UPDATED TO INCLUDE NEW TORNADO WATCH FOR NORTHEASTERN COUNTIES.
THIS WATCH WILL CONTINUE UNTIL 6 PM.  SH/13

PREV DISCUSSION... /ISSUED 925 AM CDT TUE MAR 18 2008/

UPDATE...
UPDATED TO REMOVE TORNADO WATCH FROM THE SOUTHEASTERN COUNTIES.
AREA OF HEAVIEST RAIN IS OVER THE CENTER OF THE CWA WITH MOVEMENT
TO THE NNE AROUND 35 MPH. SOME BREAKS IN THE SHOWER ACTIVITY ARE
NOTED OVER THE WESTERN COUNTIES...BUT THESE SHOULD FILL IN AS MORE
SHOWERS AND STORMS DEVELOP TO THE SSE. THE SOUTHEASTERN COUNTIES
WILL SEE THE HIGHEST CHANCE FOR SEVERE WEATHER TODAY AS THIS AIR
REMAINS IN THE WARM SECTOR AND IS LARGELY UNTAPPED. ALSO ADJUSTED
TEMP AND DP TRENDS. SH/13

PREV DISCUSSION... /ISSUED 646 AM CDT TUE MAR 18 2008/

AVIATION...
12Z TAF PACKAGE
SHOWERS WITH EMBEDDED THUNDERSTORMS ARE BEGINNING TO AFFECT THE
METROPLEX AIRPORTS AND WILL MOVE INTO THE WACO AREA BY MID MORNING.
EXPECT PRECIPITATION TO CONTINUE THROUGH MUCH OF THE TAF PERIOD.
BY THIS AFTERNOON...MOSTLY SHOWERS ARE EXPECTED. FOR THE REMAINDER
OF THIS MORNING...SCATTERED POCKETS OF HEAVY RAIN MAY AFFECT THE
METROPLEX AIRPORTS REDUCING VISIBILITIES TO 2-3SM.

A COLD FRONT IS MOVING THROUGH NORTH TEXAS AND CURRENTLY EXTENDS
FROM FORT WORTH TO NEAR GOLDTHWAITE. THE WINDS BEHIND THE FRONT
ARE ALSO BREEZY WITH SPEEDS OF 12-18KTS AND HIGHER GUSTS. THESE
WIND SPEEDS WILL CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD
AS A SURFACE LOW PRESSURE SLOWLY EXITS THE REGION. CEILINGS ARE THE
TRICKIEST PART OF THE FORECAST AS THEY CONTINUE TO BOUNCE AROUND.
MVFR CONDITIONS WILL PREVAIL UNTIL LATER TONIGHT BUT CEILINGS MAY
AT TIMES BRIEFLY LOWER INTO IFR OR RAISE INTO VFR.

82/JLD

PREV DISCUSSION... /ISSUED 402 AM CDT TUE MAR 18 2008/

DISCUSSION...
SEVERE THUNDERSTORMS EARLIER IN THE EVENING HAVE TRANSITIONED TO
HEAVY RAIN PRODUCERS ALONG AND BEHIND A SLOW MOVING COLD FRONT.
THE FRONT IS MOVING SLOWER THAN PREVIOUS EXPECTED AND IS RESULTING
IN HEAVY RAIN ACROSS THE NORTHWEST COUNTIES OF NORTH TEXAS. WE
HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH TO INCLUDE ALL NORTH
TEXAS COUNTIES. EXPECT THE HEAVY RAIN AREA TO SHIFT EAST WITH
TIME. THERE IS STILL A POTENTIAL FOR SEVERE STORMS ALONG THE COLD
FRONT...ESPECIALLY SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE
35 WHERE THE BEST CAPE IS LOCATED. THE RAIN WILL LINGER THROUGH
THE EVENING AS THE CORE OF THE UPPER LOW MOVES ACROSS THE REGION
AND SHOULD FINALLY END ON WEDNESDAY MORNING. ONE TO THREE INCHES
OF RAIN IS STILL LIKELY IN MANY AREAS WITH ISOLATED AMOUNTS IN
EXCESS OF 4 INCHES.

THE UPPER PATTERN WILL BECOME ZONAL THE LAST HALF OF THE WEEK WITH
NO SIGNIFICANT WEATHER EXPECTED. THE ECM AND GFS CONTINUE TO
INDICATE A CHANCE OF RAIN/THUNDERSTORMS SUNDAY WITH THE PASSAGE OF A
SHORT WAVE AND COLD FRONT.

TEMPERATURES FORECASTS WILL BE VERY DIFFICULT TODAY SINCE TEMPERATURES
AT SUNRISE WILL MOST LIKELY BE THE DAYTIME HIGH. CLOUDS SHOULD
STAY IN OVERNIGHT AND KEEP LOWS MOSTLY IN THE 40S. THE SUN WILL
MAKE A RETURN WEDNESDAY AND AFTERNOON HIGHS SHOULD REACH THE MID
AND UPPER 60S. EXPECT A SMALL WARMING TREND THROUGH THE WEEKEND
BEFORE A COLD FRONT MOVES THROUGH FRIDAY NIGHT/SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  75  43  67  43 / 100  80  10   0
WACO, TX              73  45  68  42 / 100  60   0   0
PARIS, TX             72  43  64  39 / 100 100  40   0
DENTON, TX            63  41  65  39 / 100  80  10   0
MCKINNEY, TX          72  43  66  39 / 100  90  20   0
DALLAS, TX            73  45  65  43 / 100  90  10   0
TERRELL, TX           73  44  65  42 / 100  90  10   0
CORSICANA, TX         73  45  66  41 / 100  70  10   0
TEMPLE, TX            72  43  69  42 / 100  60   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

13/58
Hazardous weather outlook, Mar 18, 9:00 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
900 AM CDT TUE MAR 18 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
900 AM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A
CAMERON...CORSICANA.....SULPHUR SPRINGS LINE. A SLIGHT RISK
OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REST OF NORTH TEXAS.
LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO ARE ALL
POSSIBLE. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL IS
LIKELY AND A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS
THROUGH TONIGHT.  THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST
TONIGHT AS THE UPPER LEVEL SUPPORT FOR THESE STORMS MOVES OVER
THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS WILL BE ENDING WEDNESDAY MORNING ACROSS THE FAR EASTERN
PORTIONS OF NORTH TEXAS. THE FLASH FLOOD WATCH WILL ALSO END EARLY
WEDNESDAY MORNING.

ANOTHER CHANCE FOR THUNDERSTORMS EXISTS SATURDAY EVENING THROUGH
SUNDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TODAY AND POSSIBLY TONIGHT ACROSS
MUCH OF NORTH TEXAS.

58/82

In the hours before

Special weather statement, Mar 18, 7:55 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 AM CDT TUE MAR 18 2008

TXZ101-102-117-181330-
JACK TX-WISE TX-PARKER TX-
755 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN JACK COUNTY
  NORTHERN PARKER COUNTY
  SOUTHWESTERN WISE COUNTY

AT 755 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
JACKSBORO TO 3 MILES SOUTHEAST OF MINERAL WELLS...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE COOL...JACKSBORO...
SPRINGTOWN AND MINERAL WELLS STATE PARK.

WIND GUSTS TO 40 MPH AND HEAVY RAINFALL CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3321 9835 3332 9788 3298 9756 3275 9805
      3299 9806 3301 9822
TIME...MOT...LOC 1255Z 237DEG 33KT 3317 9825 3281 9802

SCHULTZ
Special weather statement, Mar 18, 8:51 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 AM CDT TUE MAR 18 2008

TXZ118-133-181415-
TARRANT TX-JOHNSON TX-
851 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN JOHNSON COUNTY
  SOUTHEASTERN TARRANT COUNTY

AT 851 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF ALVARADO...MOVING NORTH AT
55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...ARLINGTON...
BURLESON...DALWORTHINGTON GARDENS...EVERMAN...FOREST HILL...
KENNEDALE...MANSFIELD...PANTEGO AND RENDON.

PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.

LAT...LON 3240 9737 3276 9727 3272 9703 3268 9703
      3238 9717
TIME...MOT...LOC 1351Z 196DEG 48KT 3247 9724

SCHULTZ
Special weather statement, Mar 18, 10:30 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1030 AM CDT TUE MAR 18 2008

TXZ145-181600-
HILL TX-
1030 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HILL COUNTY

AT 1030 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTH OF HILLSBORO...MOVING NORTH AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BYNUM...CARLS CORNER...
HILLSBORO AND ITASCA.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3182 9730 3183 9728 3189 9730 3190 9728
      3225 9724 3227 9708 3208 9695 3206 9692
      3185 9705 3180 9718
TIME...MOT...LOC 1530Z 196DEG 47KT 3190 9717

85/NH
Special weather statement, Mar 18, 10:38 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 AM CDT TUE MAR 18 2008

TXZ159-181615-
MCLENNAN TX-
1038 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL MCLENNAN COUNTY

AT 1038 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF MCGREGOR...MOVING NORTH AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CRAWFORD.

PEA-SIZED HAIL...VERY HEAVY RAINFALL...AND WIND GUSTS TO 40 MPH CAN
BE EXPECTED FROM THIS STORM.

LAT...LON 3159 9760 3161 9758 3163 9751 3166 9748
      3168 9742 3170 9739 3169 9738 3138 9746
TIME...MOT...LOC 1538Z 188DEG 43KT 3149 9754

SCHULTZ
Special weather statement, Mar 18, 10:50 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 AM CDT TUE MAR 18 2008

TXZ144-181615-
BOSQUE TX-
1050 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY

AT 1050 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF CLIFTON...MOVING NORTH AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND
VALLEY MILLS.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3170 9768 3199 9766 3196 9742 3193 9742
      3191 9739 3168 9742 3160 9761
TIME...MOT...LOC 1550Z 186DEG 42KT 3163 9756

SCHULTZ
Special weather statement, Mar 18, 10:53 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 AM CDT TUE MAR 18 2008

TXZ133-134-145-181630-
JOHNSON TX-ELLIS TX-HILL TX-
1053 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN ELLIS COUNTY
  NORTH CENTRAL HILL COUNTY
  EASTERN JOHNSON COUNTY

AT 1053 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF HILLSBORO...MOVING NORTH AT
50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...GLENN HEIGHTS...
GRANDVIEW...ITALY...ITASCA...MAYPEARL...MIDLOTHIAN...OAK LEAF...
OVILLA...RED OAK...VENUS AND WAXAHACHIE.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3214 9725 3255 9720 3255 9667 3212 9687
TIME...MOT...LOC 1553Z 196DEG 45KT 3226 9698

85/NH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:22 PM CDTSpecial Weather StatementFWDGrayson23 min
Mar 17, 7:24 PM CDTSpecial Weather StatementFWDFannin36 min
Mar 17, 7:24 PM CDTTornado WarningFWDLamar35 min
Mar 17, 7:40 PM CDTSpecial Weather StatementFWDHunt35 min
Mar 17, 7:44 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar61 min
Mar 17, 8:38 PM CDTSpecial Weather StatementFWDYoung37 min
Mar 17, 9:06 PM CDTSevere Thunderstorm WarningFWDYoung39 min
Mar 17, 9:51 PM CDTSevere Thunderstorm WarningFWDStephens54 min
Mar 17, 10:26 PM CDTSevere Thunderstorm WarningFWDYoung64 min
Mar 17, 11:05 PM CDTSpecial Weather StatementFWDJack25 min
Mar 17, 11:14 PM CDTSevere Thunderstorm WarningFWDJack27 min
Mar 18, 5:47 AM CDTSpecial Weather StatementFWDMills28 min
Mar 18, 6:31 AM CDTSpecial Weather StatementFWDComanche29 min
Mar 18, 6:33 AM CDTSpecial Weather StatementFWDEastland27 min
Mar 18, 6:53 AM CDTFlash Flood WarningFWDPalo Pinto4 hr
Mar 18, 6:58 AM CDTSpecial Weather StatementFWDComanche32 min
Mar 18, 7:55 AM CDTSpecial Weather StatementFWDJack35 min
Mar 18, 8:51 AM CDTSpecial Weather StatementFWDTarrant24 min
Mar 18, 8:58 AM CDTRiver Flood WarningFWDHunt51 hr
Mar 18, 8:58 AM CDTRiver Flood WarningFWDHunt, Rockwall51 hr
Mar 18, 9:05 AM CDTRiver Flood WarningFWDDenton36 hr
Mar 18, 10:30 AM CDTSpecial Weather StatementFWDHill30 min
Mar 18, 10:38 AM CDTSpecial Weather StatementFWDMcLennan37 min
Mar 18, 10:50 AM CDTRiver Flood WarningFWDWise54 hr
Mar 18, 10:50 AM CDTSpecial Weather StatementFWDBosque25 min
Mar 18, 10:53 AM CDTSpecial Weather StatementFWDEllis37 min
Mar 18, 11:17 AM CDTSpecial Weather StatementFWDBosque28 min
Mar 18, 11:37 AM CDTFlash Flood WarningFWDCollin, Denton3 hr
Mar 18, 11:45 AM CDTSpecial Weather StatementFWDDallas30 min
Mar 18, 11:57 AM CDTSpecial Weather StatementFWDCoryell33 min
Mar 18, 12:08 PM CDTSpecial Weather StatementFWDLamar37 min
Mar 18, 12:22 PM CDTFlash Flood WarningFWDEllis3 hr
Mar 18, 12:29 PM CDTRiver Flood WarningFWDDallas12 hr
Mar 18, 12:32 PM CDTSpecial Weather StatementFWDDallas28 min
Mar 18, 12:59 PM CDTFlash Flood WarningFWDHill3 hr
Mar 18, 1:09 PM CDTSpecial Weather StatementFWDLimestone36 min
Mar 18, 1:11 PM CDTRiver Flood WarningFWDCollin44 hr
Mar 18, 1:11 PM CDTRiver Flood WarningFWDDallas64 hr
Mar 18, 1:17 PM CDTSpecial Weather StatementFWDBell28 min
Mar 18, 1:23 PM CDTSpecial Weather StatementFWDNavarro37 min
Mar 18, 1:28 PM CDTSpecial Weather StatementFWDErath32 min
Mar 18, 1:44 PM CDTSpecial Weather StatementFWDNavarro31 min
Mar 18, 1:46 PM CDTSpecial Weather StatementFWDMcLennan29 min
Mar 18, 1:50 PM CDTSpecial Weather StatementFWDLamar25 min
Mar 18, 1:52 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 18, 2:00 PM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Mar 18, 2:04 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan35 min
Mar 18, 2:12 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 18, 2:16 PM CDTSpecial Weather StatementFWDPalo Pinto29 min
Mar 18, 2:24 PM CDTFlash Flood WarningFWDCollin3 hr
Mar 18, 2:31 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Mar 18, 2:44 PM CDTSpecial Weather StatementFWDAnderson31 min
Mar 18, 2:50 PM CDTRiver Flood WarningFWDCollin31 hr
Mar 18, 3:01 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson44 min
Mar 18, 3:06 PM CDTFlash Flood WarningFWDEllis3 hr
Mar 18, 3:27 PM CDTSevere Thunderstorm WarningFWDVan Zandt28 min
Mar 18, 3:55 PM CDTFlash Flood WarningFWDHill3 hr
Mar 18, 4:33 PM CDTFlash Flood WarningFWDFannin, Hunt3 hr
Mar 18, 4:53 PM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Mar 18, 4:56 PM CDTRiver Flood WarningFWDComanche4 hr
Mar 18, 4:56 PM CDTRiver Flood WarningFWDComanche10 hr
Mar 18, 5:00 PM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Mar 18, 5:12 PM CDTFlash Flood WarningFWDCollin, Kaufman, Rockwall3 hr
Mar 18, 5:20 PM CDTFlash Flood WarningFWDEllis, Johnson3 hr
Mar 18, 5:26 PM CDTSpecial Weather StatementFWDLeon34 min
Mar 18, 5:29 PM CDTSpecial Weather StatementFWDCollin31 min
Mar 18, 5:32 PM CDTRiver Flood WarningFWDDallas15 hr
Mar 18, 5:51 PM CDTSpecial Weather StatementFWDLeon24 min
Mar 18, 6:15 PM CDTSpecial Weather StatementFWDLeon30 min
Mar 18, 6:41 PM CDTSpecial Weather StatementFWDAnderson34 min
Mar 18, 6:53 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more9 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.